Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Multipliers of $ L\sp p\sb E$. I


Author: Daniel M. Oberlin
Journal: Trans. Amer. Math. Soc. 221 (1976), 187-198
MSC: Primary 43A22
MathSciNet review: 0402417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be an abelian group, the character group of a compact group G. For a subset E of X let $ L_E^p$ be the subspace of E-spectral functions in $ {L^p}(G)$. We show that if X is infinite and $ 1 \leqslant p < 2$, then E can be chosen so that not every multiplier of $ \widehat{L_E^p}$ extends to a multiplier of $ \widehat{{L^p}}(G)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A22

Retrieve articles in all journals with MSC: 43A22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0402417-9
PII: S 0002-9947(1976)0402417-9
Keywords: Multiplier, translation invariant subspace of $ {L^p}(G)$
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia